Universidad Complutense de Madrid
E-Prints Complutense

Torus knot polynomials and susy Wilson loops

Impacto

Downloads

Downloads per month over past year

Giasemidis, Georgios and Tierz, Miguel (2014) Torus knot polynomials and susy Wilson loops. Letters in Mathematical Physics, 104 (12). pp. 1535-1556. ISSN 0377-9017

[img]
Preview
PDF
319kB
[img] PDF
Restringido a Repository staff only

353kB

Official URL: http://link.springer.com/article/10.1007/s11005-014-0724-z


URLURL Type
http://arxiv.org/abs/1401.8171Organisation


Abstract

We give, using an explicit expression obtained in (Jones V, Ann Math 126:335, 1987), a basic hypergeometric representation of the HOMFLY polynomial of (n, m) torus knots, and present a number of equivalent expressions, all related by Heine’s transformations. Using this result, the (m,n)↔(n,m) symmetry and the leading polynomial at large N are explicit. We show the latter to be the Wilson loop of 2d Yang–Mills theory on the plane. In addition, after taking one winding to infinity, it becomes the Wilson loop in the zero instanton sector of the 2d Yang–Mills theory, which is known to give averages of Wilson loops in N = 4 SYM theory. We also give, using matrix models, an interpretation of the HOMFLY polynomial and the corresponding Jones–Rosso representation in terms of q-harmonic oscillators.


Item Type:Article
Uncontrolled Keywords:HOMFLY polynomial, Basic hypergeometric functions, Random matrix models
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:29196
Deposited On:12 Mar 2015 10:12
Last Modified:12 Mar 2015 10:12

Origin of downloads

Repository Staff Only: item control page